# SDR UPS99230634

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffner
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RW VERTICAL STIFFENER ON FWD WEB JUST O/B OF 740 BOTTLE PIN IS CRACKED AT BOTTOM FASTENER.  REMOVED STIFFENER, FABRICATED A NEW ONE, ALODINED AND PRIMED NEW STIFFENER.  INSTALLED STIFFENER, ALL WORK ACCOMPLISHED IAW SRM 51-30-05, BOEING DRAWING NR 69-20117-1, SRM 51-30-2.
